Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 2, 2011, 9:11 PM MDT for 5 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 9:11 PM MDT (03:11 UTC)
- Expired
- Jul 2, 2011, 10:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 130 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 2:13 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
659 WUUS55 KCYS 030311 SVRCYS NEC007-033-105-123-157-030400- /O.NEW.KCYS.SV.W.0109.110703T0311Z-110703T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 911 PM MDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 1000 PM MDT * AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF WILDCAT HILLS STATE RECREATION AREA...OR 17 MILES SOUTH OF SCOTTSBLUFF...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HUBBARD GAP...BAYARD...CHIMNEY ROCK...REDINGTON...BRIDGEPORT AND MCGREW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4175 10304 4126 10327 4151 10382 4178 10372 TIME...MOT...LOC 0311Z 291DEG 26KT 4162 10365 WIND...HAIL 60MPH 1.00IN $$ MAZUR
3 follow-up statements
961
WWUS55 KCYS 030334
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MDT SAT JUL 2 2011
NEC157-030344-
/O.CAN.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
SCOTTS BLUFF NE-
934 PM MDT SAT JUL 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTTS BLUFF
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4141 10362 4170 10360 4171 10351 4170 10337
4172 10336 4175 10307 4175 10305 4126 10327
TIME...MOT...LOC 0334Z 287DEG 26KT 4148 10347
$$
NEC007-033-105-123-030400-
/O.CON.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
934 PM MDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND EASTERN
BANNER COUNTIES UNTIL 1000 PM MDT...
AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTH OF HUBBARD GAP...OR 20 MILES NORTHEAST OF KIMBALL...MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CHIMNEY ROCK...REDINGTON AND BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4141 10362 4170 10360 4171 10351 4170 10337
4172 10336 4175 10307 4175 10305 4126 10327
TIME...MOT...LOC 0334Z 287DEG 26KT 4148 10347
WIND...HAIL 60MPH 1.00IN
$$
MAZUR843 WWUS55 KCYS 030345 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 945 PM MDT SAT JUL 2 2011 NEC007-033-105-123-030400- /O.CON.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/ BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE- 945 PM MDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 1000 PM MDT... AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF REDINGTON...OR 20 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... REDINGTON. LAT...LON 4163 10344 4164 10310 4126 10327 4134 10347 TIME...MOT...LOC 0345Z 287DEG 26KT 4146 10337 WIND...HAIL 60MPH <.75IN $$ MAZUR
292 WWUS55 KCYS 030352 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 952 PM MDT SAT JUL 2 2011 NEC007-033-105-123-030402- /O.EXP.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/ BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE- 952 PM MDT SAT JUL 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRILL... NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES WILL EXPIRE AT 1000 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4163 10344 4164 10310 4126 10327 4134 10347 TIME...MOT...LOC 0352Z 287DEG 26KT 4144 10331 $$ MAZUR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:07 PM MDT, 8 hours 4 minutes earlier.
Area forecast discussion, Jul 2, 1:07 PM MDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 107 PM MDT SAT JUL 2 2011 .SHORT TERM...TONIGHT THROUGH MONDAY... FAIRLY QUIET SO FAR EARLY THIS AFTERNOON AS CONVECTION HAS LIKELY BEEN DELAYED A BIT FROM A LITTLE SUBSIDENCE BEHIND SHORTWAVE NOW PROGRESSING ACROSS CENTRAL NEBRASKA. WV LOOP SHOWUING NEXT IMPULSE MOVING OVER WESTERN WY AND CU FIELD BEGINNING TO INCREASE OVER THE LARAMIE RANGE. EXPECT TSTORMS TO DEVELOP OVER THE NEXT FEW HOURS AND PROGRESS EASTWARD OVER THE NEB PANHANDLE INTO EARLY THIS EVENING AS IMPULSE CONTINUES TO MOVE EAST. A FEW SEVERE STORMS POSSIBLE THOUGH SHEAR VALUES NOT TOO HIGH WITH LARGE HAIL AND STRONG WIND GUSTS THE PRIMARY THREATS. CONVECTION SHOULD MOCVE OUT OF THE CWA BY LATE THIS EVENING. SUNDAY LOOKING TO BE MAINLY DRY AND WARMER AS HEIGHTS BUILD OVER THE CWA WITH WARMING MID-LEVEL TEMPS. A COUPLE STORMS NOT OUT OF THE QUESTION OVER THE SRN MTNS. MAINLY CLEAR SUNDAY NIGHT INTO MONDAY MORNING THEN A WEAK COOL FRONT SHOULD SINK SOUTHWARD OVER THE CWA EARLY MONDAY BEHIND A SHORTWAVE EJECTING EASTWARD ALONG THE U.S./CANADIAN BORDER...SHAVING ABOUT 4-7 DEGREES OFF OF MAXS FOR MONDAY. SHOULD ALSO BE A LITTLE MORE CONVECTION MONDAY AFTERNOON IN MODEST UPSLOPE FLOW BEHIND FRONT. LONG TERM...MONDAY NIGHT THROUGH SATURDAY... A LARGE AND BROAD RIDGE OF HIGH PRESSURE WILL BE CENTERED OVER THE SOUTHERN ROCKIES THROUGH THURSDAY. FOR THAT SAME TIME...A FRONTAL BOUNDARY WILL REMAIN NEAR THE LARAMIE RANGE. THE UPPER HIGH WILL HAVE VERY WARM MID LEVEL TEMPERATURES ASSOCIATED. HOWEVER...THOSE READINGS WILL BE MODERATED BY THE EXPECTED CLOUD COVER AND EASTERLY SURFACE WINDS AND HIGHER LOW LEVEL MOISTURE OVER THE EAST PART OF GTHE CWA. THE 500 MB TO 300 MB LAYER MOISTURE IS BACK IN PLACE OVER THE REGION TUESDAY THROUGH THURSDAY. THEN MODELS DRY THE ATMOSPHERE SOME AND SHUNT THAT MOISTURE SOUTH FOR FRIDAY AND NEXT SATURDAY. THE LOW LEVEL MOISTURE EAST OF THE LARAMIE RANGE WILL ALSO BE SIGNIFICANT. THE COMBINATION YIELDS PRECIPITABLE WATER VALUES OVER AN INCH TUESDAY THROUGH THURSDAY. A GOOD CHANCE OF THUNDERSTORMS WILL EXIST DURING THAT PERIOD AND SHOULD BE SLOWER MOVING AND HEAVY RAIN PRODUCERS DURING THE AFTERNOON AND EVENING HOURS. BETWEEN 06Z AND 18Z EACH DAY...LOW CLOUDS SHOULD ALSO BE WIDESPREAD OVER AND EAST OF THE LARAMIE RANGE. A SHORTWAVE TROUGH APPROACHES FROM THE WEST FRIDAY AND SATURDAY AND HELPS TO PUSH THE MID AND UPPER LEVEL MOISTURE SLOWLY SOUTH OF THE CWA. THE SURFACE BOUNDARY ALSO APPEARS TO MOVE EAST AS WELL LATE IN THIS FORECAST PERIOD. THE RESULT SHOULD BE LESS NUMEROUS THUNDERSTORMS AND SLIGHTLY WARMER TEMPERATURES. MODELS CONTINUE TO BE IN GOOD AGREEMENT AND LOOK REASONABLE AT THIS TIME. && .AVIATION...00Z TAF ISSUANCE... THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LARAMIE RANGE THROUGH 04Z. SOME OF THE STORMS WILL BE STRONG AND PRODUCE STRONG WIND GUSTS AND HAIL. PERIODS OF MVFR CEILINGS AND VISIBILITIES IN RAIN WILL ALSO BE ASSOCIATED WITH THE ACTIVITY. IFR CEILINGS AND MVFR VISIBILITIES IN FOG SHOULD DEVELOP AFTER 06Z TONIGHT OVER MAINLY THE PANHANDLE AND PERSIST THROUGH 16Z SUNDAY. VFR CONDITIONS CAN THEN BE EXPECTED OVER THE CWA THROUGH MONDAY. DAILY LOW CEILINGS AND VISIBILITIES IN FOG CAN BE EXPECTED BETWEEN 06Z AND 16Z FROM TUESDAY THROUGH FRIDAY OVER THE EAST PART OF THE CWA. && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE EAST ACROSS THE PLAINS LATE THIS AFTERNOON AND EVENING. EXPECT SUFFICIENT RAINFALL WITH STORMS TO MITIGATE ASSOCIATED LIGHTNING EFFECTS. MAINLY DRY AND QUITE WARM SUNDAY THEN A LITTLE COOLER BEHIND A WEAK COOL FRONT MONDAY WITH SLIGHTLY BETTER CHANCES FOR THUNDERSTORMS IN THE AFTERNOON. FUELS REMAIN NON-CRITICAL AND WINDS SHOULD BE MODEST OUTSIDE OF SOME BRIEF GUSTINESS AROUND ANY STORMS. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH NEXT WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH PLATTE AND ITS TRIBUTARIES. VERY WARM TEMPERATURES ARE FORECAST OVER THE AREA THROUGH EARLY NEXT WEEK WHICH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS THROUGH EARLY NEXT WEEK. THUNDERSTORM ACTIVITY THROUGH THIS EVENING OVER THE EAST PART OF THE CWA AND THEN AGAIN NEXT TUESDAY THROUGH THURSDAY COULD PRODUCE LOCALLY HEAVY AND SIGNIFICANT RAINFALL. THE RAIN MAY CAUSE RISES ON THE NORTH PLATTE AND OTHER AREA STREAMS AND RIVERS EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && EMANUEL/WEILAND
Hazardous weather outlook, Jul 2, 2:16 PM MDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT SAT JUL 2 2011 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 031200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 216 PM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS NOW IN EFFECT UNTIL 10 PM MDT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREAT FROM THEM...ALONG WITH HEAVY RAIN. THE SEVERE THREAT SHOULD GRADUALLY END DURING THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103>105-109>116-031200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 216 PM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. THE THREAT FOR SEVERE STORMS APPEARS MINIMAL...BUT STRONGER STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 2, 8:33 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 833 PM MDT SAT JUL 2 2011 NEZ003-021-030330- BOX BUTTE NE-MORRILL NE- 833 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 930 PM MDT... AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF ANGORA...OR 12 MILES SOUTHWEST OF ALLIANCE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALLIANCE... ALLIANCE AIRPORT... MCCARTHY LAKE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CLAYCOMB
Local storm report, Jul 2, 8:41 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
841 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 17 S LYMAN 41.67N 104.04W
07/02/2011 E1.00 INCH BANNER NE TRAINED SPOTTER
&&
DDEALLocal storm report, Jul 2, 8:44 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 9 SSE TORRINGTON 41.95N 104.11W
07/02/2011 E2.00 INCH GOSHEN WY MESONET
FROM COCORAHS OBSERVER
&&
GCLAYCOMLocal storm report, Jul 2, 8:58 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 9 SE TORRINGTON 41.98N 104.06W
07/02/2011 GOSHEN WY LAW ENFORCEMENT
INTERSECTION OF HIGHWAY 61 AND 92 FLOODED AND CLOSED
&&
GCLAYCOMLocal storm report, Jul 2, 9:02 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLASH FLOOD 3 SSW LYMAN 41.88N 104.06W
07/02/2011 GOSHEN WY LAW ENFORCEMENT
HIGHWAY 158...MILE MARKER 1 FLOODED WITH DEBRIS OVER ROAD
&&
GCLAYCOMLocal storm report, Jul 2, 9:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
911 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD 4 W LYMAN 41.92N 104.11W
07/02/2011 GOSHEN WY EMERGENCY MNGR
WATER OVER HIGHWAY 92 EAST OF HUNTLEY
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:44 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 61 min |
| Jul 2, 6:56 PM MDT | Tornado Warning | CYS | Sioux | 49 min |
| Jul 2, 7:23 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff, Sioux | 37 min |
| Jul 2, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 49 min |
| Jul 2, 7:54 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 40 min |
| Jul 2, 8:25 PM MDT | Flash Flood Warning | CYS | Banner, Scotts Bluff | 6 hr |
| Jul 2, 8:30 PM MDT | Tornado Warning | CYS | Banner, Kimball, Scotts Bluff | 45 min |
| Jul 3, 1:55 AM MDT | Areal Flood Warning | CYS | Banner, Scotts Bluff | 7 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.